Alert archive / Texas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 191, NWS Austin/San Antonio, TX

June 9, 2019Kinney County, Maverick County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 9, 2019, 11:35 PM CDT for Kinney County, Maverick County, Texas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2019, 11:35 PM CDT (04:35 UTC)
Expired
Jun 10, 2019, 12:14 AM CDT
In force
39 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Kinney County, TX, Maverick County, TX

The radar

The Laughlin AFB radar (KDFX), 32 km from the middle of the area, began a volume at 04:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 8:36 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 4.6 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2019-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2847 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2019-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2847 J/kg
Mixed-layer CIN
-150 J/kg
Mixed-layer LCL
2309 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

283 
WUUS54 KEWX 100435
SVREWX
TXC271-323-100530-
/O.NEW.KEWX.SV.W.0191.190610T0435Z-190610T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1135 PM CDT Sun Jun 9 2019

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Southeastern Kinney County in south central Texas...
  Northwestern Maverick County in south central Texas...

* Until 1230 AM CDT.

* At 1135 PM CDT, a severe thunderstorm was located near Spofford,
  moving east at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Spofford, Anacacho, Darling, Fort Clark Springs and Laughlin AFB
  Aux Field.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2897 10065 2903 10066 2933 10059 2925 10025
      2890 10034
TIME...MOT...LOC 0435Z 282DEG 7KT 2911 10047 

HAIL...1.00IN
WIND...60MPH
 
$$

CP
3 follow-up statements
500 
WWUS54 KEWX 100446
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1146 PM CDT Sun Jun 9 2019

TXC271-323-100530-
/O.CON.KEWX.SV.W.0191.000000T0000Z-190610T0530Z/
Kinney TX-Maverick TX-
1146 PM CDT Sun Jun 9 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTHEASTERN KINNEY AND NORTHWESTERN MAVERICK COUNTIES...

At 1145 PM CDT, a severe thunderstorm was located near Spofford,
moving east at 10 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Spofford, Anacacho, Darling, Fort Clark Springs and Laughlin AFB Aux
Field.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2897 10065 2903 10066 2933 10059 2925 10025
      2890 10034
TIME...MOT...LOC 0445Z 282DEG 7KT 2911 10045 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH
 
$$

CP
663 
WWUS54 KEWX 100451
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1151 PM CDT Sun Jun 9 2019

TXC271-323-100530-
/O.CON.KEWX.SV.W.0191.000000T0000Z-190610T0530Z/
Kinney TX-Maverick TX-
1151 PM CDT Sun Jun 9 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTHEASTERN KINNEY AND NORTHWESTERN MAVERICK COUNTIES...

At 1151 PM CDT, a severe thunderstorm was located near Quemado,
moving south at 20 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Spofford, Anacacho, Darling, Fort Clark Springs and Laughlin AFB Aux
Field.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2897 10065 2903 10066 2933 10059 2925 10025
      2890 10034
TIME...MOT...LOC 0451Z 015DEG 16KT 2900 10056 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH
 
$$

CP
585 
WWUS54 KEWX 100514
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1214 AM CDT Mon Jun 10 2019

TXC271-323-100524-
/O.CAN.KEWX.SV.W.0191.000000T0000Z-190610T0530Z/
Kinney TX-Maverick TX-
1214 AM CDT Mon Jun 10 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KINNEY AND
NORTHWESTERN MAVERICK COUNTIES IS CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.  However small hail, gusty winds and heavy rain are
still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Austin San Antonio.

LAT...LON 2897 10065 2903 10066 2933 10059 2925 10025
      2890 10034
TIME...MOT...LOC 0512Z 282DEG 7KT 2899 10051 

$$

CP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 10:30 PM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, Jun 9, 10:30 PM CDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1030 PM CDT Sun Jun 9 2019

.UPDATE...
Just updated the grids, graphics, and text for expectations through
12Z. We extended Severe Thunderstorm Watch 351 for Val Verde,
Kinney, and Edwards Counties until 2 am due to ongoing activity
there. Recent CAMs show convection continuing west of U.S. 83 for at
least a few more hours, while a slow tapering off should occur east
of there, hence we allowed Severe Thunderstorm Watches 349 and 350 to
expire.

&&

.PREV DISCUSSION... /ISSUED 623 PM CDT Sun Jun 9 2019/

AVIATION.../00Z TAFS/
Main concern this forecast period will be the convection during the
first 6 hours. Cluster of strong to severe storms will likely impact
the KAUS terminal right near the start of the forecast period.
Additional strong to severe storms will likely develop during the
next few hours then move across the area through 05Z-06Z. Hail
greater than one inch and winds greater than 50 knots will be
possible with the strongest storms. This convection is developing
ahead of a cold front that will usher in northerly winds and the
potential for convection through Monday. Expecting MVFR cigs to
develop once convection begins and will prevail until late Monday
afternoon. Northerly winds will be near 10 knots with gust to around
20 knots overnight. After 15Z-16Z Monday expecting northerly winds
10 to 20 knots with occasional gusts to 25 knots.

PREV DISCUSSION... /ISSUED 505 PM CDT Sun Jun 9 2019/

UPDATE...
All grids, text, and graphics are being updated for Severe
Thunderstorm Watch #350, which expands the risk area to the entire
coastal plains. While Convection Allowing Models (CAMs) are still
problematic with specifics for the incoming convection, we now have
growing confidence in a wind/hail event for much of the I-35 corridor
including metro Austin and San Antonio. Now is the time to bring pets
indoors and move vehicles, yard furniture, etc., in garages or to the
safest possible area outside from wind/hail. Storms will move through
the Austin metro area between 6 and 730 pm, and metro San Antonio
between 8 and 10 pm.

PREV DISCUSSION... /ISSUED 332 PM CDT Sun Jun 9 2019/

SHORT TERM (Tonight through Monday Night)...
As a strong cold front approaches, a strong onshore surge of moisture
is combining with increasing mid level moisture from a Pacific tropical
plume spilling over the Mexican Plateau to minimize the daytime
mixing trends with respect to surface dewpoints. Dewpoints continued
to rise at KDRT and KGYB leading to the need to expand the Heat
Advisory for a few more counties. A few locations may hover near the
advisory criteria past 01Z, but rather than complicate the afternoon
forecast package further, we need to focus our attention on the very
strong cold front that is already generating severe weather over
North Central TX.

Peak CAPE values in the near storm environment appear to be in the
4500-5000 J/kg range with some locally higher values possible just
beyond the near storm environment. This will thus be the driving
force of the storm activity, and the high temps reaching around 100
to 102 over the Hill Country should provide plenty of downdraft
potential to result in severe storms with damaging wind potential
foremost, and with also a potential for some isolated severe hail
intense downpours capable of localized flooding. The assumption is
that the initial outflows will prevent a slow moving mesoscale
complex from dumping the type of rainfall noted by some of the higher
deterministic outputs (locally 5 inches). Most of the CAMs models
depict some isolated 3 inch pockets most likely to come in multiple
rounds. Thus it was decided not to play up the flash flood potential
for now. We may need to make a quick evening adjustment should the
outflows cease and the leading edge move slow and methodically along
the front and mid-level support. Once we are past midnight, the
severe potential should diminish to a more isolated and brief threat
while the locally heavy rain potential to near 3 inches should become
the dominant threat. By around 6 am, most of the CAMs solutions
shift the focus beyond our CWA borders with some scattered garden
variety activity to continue into daytime Monday.

Much cooler air will be a welcome break from todays excessive heat.
An additional cooling effect should come from a weak shortwave in NW
flow aloft that should keep PoPs at or above 30 percent for all
areas. Scattered PoPs should continue into Monday night with a weak
shortwave noted to be passing gradually through the area from 00Z to
12Z Tuesday.

LONG TERM (Tuesday through Sunday)...
Convection may remain scattered at the beginning of daytime Tuesday
but could decrease later in the day. Models show a gradually
decreasing chance through Wednesday, but NW flow patterns tend to
produce poor results in model performance, especially when trying to
pinpoint when chances are better in daytime or nighttime. By
Thursday, the Midwest troughing pattern aloft weakens and decreases
the NW flow pattern aloft over TX, thus lowering rain chances to
below 10 percent. A low amplitude ridging pattern aloft over TX
develops for the remainder of the 7-day forecast, but the pattern
looks weakly stable, and capable of being compromised by mesoscale
patterns. Will keep dry for now. The 2 days of welcome cooler weather
begin to return to near normals by Wednesday with above normal temps
expected to begin by Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              71  83  68  82  66 /  70  30  20  20  10
Austin Bergstrom Intl Airport  72  83  68  82  66 /  70  30  20  30  10
New Braunfels Muni Airport     72  83  67  82  66 /  70  30  20  30  20
Burnet Muni Airport            66  79  64  79  63 /  80  30  20  20  10
Del Rio Intl Airport           70  79  66  84  68 /  70  60  30  30  10
Georgetown Muni Airport        69  82  66  81  64 /  70  30  20  20  10
Hondo Muni Airport             73  85  68  84  68 /  70  40  30  30  10
San Marcos Muni Airport        71  84  67  82  66 /  60  30  20  30  20
La Grange - Fayette Regional   75  88  70  85  67 /  40  30  20  30  20
San Antonio Intl Airport       72  84  69  82  68 /  70  40  20  30  20
Stinson Muni Airport           74  84  69  83  68 /  70  40  20  30  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Aviation...10
Short-Term/Long-Term...Zeitler
Public Service/Data Collection...EWilliams
Hazardous weather outlook, Jun 9, 9:27 AM CDT, 14 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
927 AM CDT Sun Jun 9 2019

TXZ171>173-183>194-202>209-217>225-228-101430-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
927 AM CDT Sun Jun 9 2019

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

A Heat Advisory is in effect from Noon to 8 PM today for areas
generally along and south of an Austin to San Antonio to Uvalde
line. Hot and humid weather will lead to afternoon heat indices
will peak in the 108 to 114 degree range. Hot and humid conditions
are also in store for the remainder of south central Texas this
afternoon.

A strong cold front moves into the area late this afternoon and
evening bringing scattered thunderstorms to the region. Some of
these thunderstorms could be severe for areas along and north of
a Carrizo Springs to La Grange line. Thunderstorm activity is
expected to continue into early Monday morning. Damaging winds,
large hail and locally heavy rainfall are possible, especially
over the Hill Country.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, Jun 9, 9:50 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
950 PM CDT SUN JUN 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     1 W BASTROP             30.11N 97.32W
06/09/2019                   BASTROP            TX   PUBLIC

            MULTIPLE TREES DOWN IN AND AROUND BASTROP.

&&

EW
Special weather statement, Jun 9, 10:06 PM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1006 PM CDT Sun Jun 9 2019

TXZ183-100345-
Val Verde TX-
1006 PM CDT Sun Jun 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN VAL VERDE COUNTY UNTIL
1045 PM CDT...

At 1006 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 15 miles northeast of Pandale to 11 miles east
of Juno to 7 miles northeast of Shumla. These storms were nearly
stationary.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Juno, Shumla, Bakers Crossing and Devils River SNA - Del Norte.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.

LAT...LON 3029 10150 3029 10070 3016 10070 2974 10127
      2980 10153
TIME...MOT...LOC 0306Z 327DEG 3KT 3027 10132 3010 10092 2987 10133

CP
Special weather statement, Jun 9, 10:37 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1037 PM CDT Sun Jun 9 2019

TXZ184>186-203-100415-
Uvalde TX-Kerr TX-Edwards TX-Real TX-
1037 PM CDT Sun Jun 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL KERR...NORTHERN
UVALDE...SOUTHEASTERN EDWARDS AND REAL COUNTIES UNTIL 1115 PM CDT...

At 1037 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Vance to near Barksdale to
Rio Frio. Movement was south at 5 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Leakey, Camp Wood, Montell, Barksdale, Tuff, Garner State Park, Rio
Frio, Reagan Wells, Concan, Vance, Prade Ranch and Devil's Sinkhole
State Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.

LAT...LON 3015 9968 2974 9960 2963 9960 2963 9958
      2948 9955 2953 10011 2962 10011 2962 10018
      3008 10016
TIME...MOT...LOC 0337Z 022DEG 6KT 2990 9996 2970 10002 2963 9971

CP
Special weather statement, Jun 9, 10:42 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1042 PM CDT Sun Jun 9 2019

TXZ183-100430-
Val Verde TX-
1042 PM CDT Sun Jun 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VAL VERDE COUNTY
UNTIL 1130 PM CDT...

At 1042 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Loma Alta to 6 miles east of Juno to 20
miles east of Pandale. These storms were nearly stationary.

Penny size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Juno, Loma Alta and Vinegarone.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.

LAT...LON 3029 10142 3029 10071 2987 10070 2988 10071
TIME...MOT...LOC 0342Z 200DEG 1KT 2998 10075 3014 10101 3028 10122

CP
Special weather statement, Jun 9, 10:50 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1050 PM CDT Sun Jun 9 2019

TXZ184>186-100430-
Kerr TX-Edwards TX-Real TX-
1050 PM CDT Sun Jun 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KERR...NORTHEASTERN
EDWARDS AND NORTHEASTERN REAL COUNTIES UNTIL 1130 PM CDT...

At 1050 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles southeast of Telegraph, or 16 miles south of Junction, moving
south at 15 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Kerr Wildlife Management Area, Prade Ranch and Us-83 Near The Kerr-
Kimble County Line.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.

LAT...LON 3029 9960 2993 9939 2991 9989 3029 9989
TIME...MOT...LOC 0350Z 349DEG 15KT 3026 9975

CP
Special weather statement, Jun 9, 11:06 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1106 PM CDT Sun Jun 9 2019

TXZ183-184-202-203-217-100500-
Maverick TX-Uvalde TX-Kinney TX-Val Verde TX-Edwards TX-
1106 PM CDT Sun Jun 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR KINNEY...NORTHWESTERN MAVERICK...
NORTHWESTERN UVALDE...SOUTH CENTRAL EDWARDS AND SOUTHEASTERN VAL
VERDE COUNTIES UNTIL MIDNIGHT CDT...

At 1106 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 16 miles west of Barksdale to 6 miles northeast
of Standart to 8 miles south of Del Rio. Movement was southeast at 20
mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Del Rio, Brackettville, Spofford, Quemado, Lake View, Laguna,
Darling, Amanda, Laughlin AFB, Montell, Cline, Val Verde Park,
Anacacho, Reagan Wells, Standart, Alamo Village, Normandy, Cienegas
Terrace, Radar Base and Kickapoo Cavern State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.

LAT...LON 2981 10040 2952 9979 2884 10057 2888 10060
      2889 10059 2891 10062 2890 10063 2894 10065
      2900 10065 2910 10067 2917 10078 2920 10077
      2926 10081 2928 10087 2931 10089 2935 10095
      2936 10100 2940 10103
TIME...MOT...LOC 0406Z 307DEG 18KT 2967 10030 2942 10056 2924 10092

CP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:00 PM CDTSevere Thunderstorm WarningEWXGillespie, Llano60 min
Jun 9, 7:00 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis, Williamson60 min
Jun 9, 7:20 PM CDTFlash Flood WarningEWXTravis3 hr
Jun 9, 7:35 PM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Hays, Kendall25 min
Jun 9, 7:37 PM CDTFlash Flood WarningEWXHays3 hr
Jun 9, 7:46 PM CDTSevere Thunderstorm WarningEWXBastrop, Bexar, Blanco, Caldwell, Comal, Fayette and 5 more44 min
Jun 9, 7:50 PM CDTFlash Flood WarningEWXGillespie3 hr
Jun 9, 7:57 PM CDTSevere Thunderstorm WarningEWXEdwards, Gillespie, Kendall, Kerr, Real63 min
Jun 9, 8:17 PM CDTSevere Thunderstorm WarningEWXBexar, Caldwell, Comal, Gonzales, Guadalupe, Wilson58 min
Jun 9, 8:28 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Comal, Fayette, Gonzales, Guadalupe and 1 more47 min
Jun 9, 8:35 PM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Edwards, Kendall, Kerr, Medina and 2 more55 min
Jun 9, 8:37 PM CDTFlash Flood WarningEWXCaldwell3 hr
Jun 9, 8:44 PM CDTSevere Thunderstorm WarningEWXVal Verde61 min
Jun 9, 8:59 PM CDTSpecial Weather StatementEWXGillespie31 min
Jun 9, 9:03 PM CDTSevere Thunderstorm WarningEWXCaldwell, DeWitt, Gonzales, Guadalupe, Lavaca57 min
Jun 9, 9:28 PM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Medina62 min
Jun 9, 9:32 PM CDTSevere Thunderstorm WarningEWXGillespie58 min
Jun 9, 9:34 PM CDTSpecial Weather StatementEWXEdwards, Kerr, Real56 min
Jun 9, 9:36 PM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde54 min
Jun 9, 9:37 PM CDTFlash Flood WarningEWXVal Verde3 hr
Jun 9, 10:02 PM CDTAreal Flood WarningEWXBexar118 min
Jun 9, 10:06 PM CDTSpecial Weather StatementEWXVal Verde39 min
Jun 9, 10:07 PM CDTAreal Flood AdvisoryEWXMedina113 min
Jun 9, 10:13 PM CDTFlash Flood WarningEWXEdwards, Real3 hr
Jun 9, 10:24 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde40 min
Jun 9, 10:26 PM CDTSevere Thunderstorm WarningEWXMedina26 min
Jun 9, 10:28 PM CDTSevere Thunderstorm WarningEWXGillespie24 min
Jun 9, 10:37 PM CDTSpecial Weather StatementEWXReal38 min
Jun 9, 10:39 PM CDTFlash Flood WarningEWXEdwards2 hr
Jun 9, 10:42 PM CDTSpecial Weather StatementEWXVal Verde48 min
Jun 9, 10:50 PM CDTSpecial Weather StatementEWXKerr40 min
Jun 9, 11:06 PM CDTSpecial Weather StatementEWXKinney54 min
Jun 9, 11:14 PM CDTSevere Thunderstorm WarningEWXKinney, Val Verde22 min
Jun 9, 11:24 PM CDTAreal Flood AdvisoryEWXKinney, Val Verde2 hr
Jun 10, 12:31 AM CDTAreal Flood AdvisoryEWXMaverick119 min
Jun 10, 1:35 AM CDTAreal Flood AdvisoryEWXEdwards, Real115 min

Nearby

Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.